# SDR CA190621002

- Difficulty date: June 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: C01342310
- Condition: Corroded
- Location: Fusela Ge
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CHECK, OPERATOR FOUND CORROSION ON THE AFT WASTE SERVICE PORT DOUBLER (DOOR LANDING AREA). DAMAGE REWORKED (CORROSION BLENDED) PER REO-500-53-61-043 ISSUE COVERED UNDER PROJECT CAW-BD5-53-0153 (TC# 20190621002)
